Fluctuation-diffusion relationship in chaotic dynamics

Chaudhuri, Shanta ; Gangopadhyay, Gautam ; Ray, Deb Shankar (1993) Fluctuation-diffusion relationship in chaotic dynamics Physical Review E - Statistical, Nonlinear and Soft Matter Physics, 47 (1). pp. 311-315. ISSN 1539-3755

Full text not available from this repository.

Official URL: http://pre.aps.org/abstract/PRE/v47/i1/p311_1

Related URL: http://dx.doi.org/10.1103/PhysRevE.47.311


We consider the fully developed chaos in a class of driven one-degree-of-freedom nonlinear systems. In analogy to Kubo relations in statistical mechanics, we have quantitatively related the maximal positive Lyapunov exponent, which is characteristic of divergence of trajectories, to the spectral density of fluctuations of the appropriate dynamical variable. A numerical experiment is carried out to confirm the qualitative validity of the theoretical prediction. A generalization of the relationship for N-dimensional Hamiltonian system has been given.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:59091
Deposited On:03 Sep 2011 11:56
Last Modified:03 Sep 2011 11:56

Repository Staff Only: item control page